# SDR CA130325001

- Difficulty date: March 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Sheared
- Location: Lt Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 MAIN WHEEL FOUND WITH 1 TIE BOLT SHEARED.
